# SDR MWEA98720

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 436-475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AND IRREGULAR FASTENERS INSTALLED AT STA 436 TO 475 BETWEEN LONGERON 18L AND 26L SKIN SPLICE.  REPAIR WAS INSTALLED AND ATTACHING STRUCTURE WAS REPLACED.
